advertisement

Hypertension

Question
Posted by: | 2019/10/08

Q.

Anxiety worse at night

A few weeks ago I went to the emergency room with suspected TIA and was diagnosed with hypertension. My GP put me on BP meds but I suddenly started experiencing extreme anxiety at night. My GP then put me on Dormonoct 2mg and Serdep 50mg. I have been on the Dormonoct for 5 nights and halved the dosage from the first night as it made me too drowsy during the day. Should I rather use alternative therapy such as yoga and meditation as I'm not comfortable taking sleeping pills and anti-depressants

Expert's Reply

A.

Hypertension expert
- 2019/10/09

Well it all depends on which BP meds you were put on? It seems that side-effects of these tablets are being treated with more meds, causing more side-effects...

Please back yo your GP or see a specialist physician?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.